MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 50, E-PLUS

ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER; ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 50, E-PLUS
Model Number 521-07-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.To adequately investigate this event, the lot numbers are necessary.Given the limited information, a search for invoice (of the previous surgery) could not be conducted, therefore; the items removed could not be verified.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient was experiencing right shoulder pain.Poly wear posterior glenoid.

Brand Name
ALTIVATE ANATOMIC SHOULDER
Common Device Name
ALTIVATE ANATOMIC, ALL-POLY PEGGED GLENOID, SIZE 50, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key15489328
Report Number1644408-2022-01254
Device Sequence Number16620750
Product Code KWS
UDI-Device Identifier00190446178385
UDI-Public(01)00190446178385
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number521-07-250
Device Catalogue Number521-07-250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT UNKNOWN; 520-01-012 LOT UNKNOWN; 520-50-118 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale